Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
174 Doctors are Online

Why do I get headache everyday along with memory loss,fatigue and stuttering ?

im 16 years old and i have pretty bad eyesight, wear glasses most of the time (mainly at school) and have had a headache every day for the past 3 weeks or so, ive been looking alot of stuff up but really dont know what to think, i am having memory loss , im always tired, and sometimes stutter, i am on only one medication its called concerta i take 36mg every morning. i also find that drinking something with caffiene in it helps a bit, but it cant be caffiene withdrawal because i barely drink any caffiene
Asked On : Wed, 8 Jun 2011
Answers:  1 Views:  202
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hi,Dylan Gingerich,
Thanks for query,
I think your glasses are changed,you should go for eye check up.
And keep one point that you have to wear glass for continued use,not at school.
It seems that your health is also weak and anemic so go for blood for hemoglobin,
Take high protein diet,fresh green veges,fresh fruits,juices.
Take Iron,multivitamin supplements.
ok and bye.
Answered: Wed, 8 Jun 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor